# SDR SWAA2023053129767

- Difficulty date: April 20, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED IFSS 193 IB LEADING EDGE AT RT WING 2023-258133<[01] REPLACED SUPPORT BRACKET LOCATED IFSS 193 IB LEADING EDGE AT RT WING IAW B737-700 SRM 51-40-02;[02] REPLACED SUPPORT BRACKET LOCATED IFSS 193 IB LEADING EDGE AT RT WING IAW B737-700 SRM 51-40-02
